# SDR TRBA2012017003

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 23,170 hours, 26,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE EMERGENCY FLOOR LIGHTS IN FRONT OF GALLEY CART ARE NOT SECURED TO FLOOR.  THE ACFT WAS REMOVED FROM SERVICE. RESECURED EMERGENCY LIGHTS IAW STANDARD MX PRACTICES 20-00-00.  THE ACFT WAS RETURNED TO SERVICE.
